# SDR CA110907003

- Difficulty date: September 1, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 1,450 hours
- Engine: Ge CF343B1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750006000
- Condition: Failed
- Location: Nlg
- Part time: 1,378 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) UPON LANDING THE CREW NOTICED THAT THE NLG DOORS OPENED BUT THE GEAR DID NOT RETRACT.  THEY PERFORMED THE EMERGENCY RETRACTION WITH NO ISSUES AND LANDED WITH NO ISSUES.  AFTER TROUBLESHOOTING, FOUND THE NLG SELECTOR VALVE FAILED.  A NEW VALVE WAS INSTALLED AND SATISFACTORY GEAR SWINGS WERE PERFORMED.
